# SDR UPS02237821

- Difficulty date: February 25, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,819 hours, 37,130 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF LT MLG TRUNNION LINK EXCESSIVE CORROSION WAS FOUND ON FWD SPLINED LOCKING SLEEVE.  LT MLG TRUNNION LINK REPLACED IAW MM 32-11-01.
